Aa
A
A
Close
Avatar universal
Pain, Bleeding after ablation
I am having bleeding,low back and groin pain 2 years after ablation, is there any thing I can do? Do we know what is causing this?
Cancel
1 Answers
Page 1 of 1
547368 tn?1440545385
Hello and Welcome to the Pain Management Forum. I am glad that you found us and took the time to post. However you don't offer a lot of information.

Where is the bleeding? What medical tests have you had? To what does your PCP contribute your symptoms?

Ablation should not produce the symptoms you describe two years after the procedure. Can you share more information with us? I look forward to your updates.

Take Care,
~Tuck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Pain Management Community Resources
Top Pain Answerers
Avatar universal
Blank
st. louis, MO
317787 tn?1473362051
Blank
DC